# SDR P2EA98096

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 827-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - EXTERIOR FUSELAGE SKIN CRACKED AT BS 830, STRINGER 14RT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 827 TO BS 847, BETWEEN STRINGER 11RT AND STRINGER 14 RT, PER BOEING FAX COO-SJO-98-0296RR DATED 4-3-98.  DOCUMENTED ON FAA FORM 8110-3. APPROVED AND SUBMITTED BY FAA DER NR NM2605 DATED 4-15-98.  (M)
